Mucus in stool?!?

I had surgery on May 10th, shortly after coming home, I started noticing slightly more mucus in my stool then I've ever noticed before, as well as small looking mucus balls in my urine, only SOMETIMES. The mucus in my stool seemed to calm down, until just now. I had just went to the bathroom and had diarrhea, only it was mostly thick mucus with the poop. I have had no blood in my stools, no excess gas, no pain, nothing. I'm calling my general doctor tomorrow.. but I'm too nervous to wait. Could this be from all the antibiotics I was on in May?! Is this normal? Please help if you can.

2 Answers

Relevance
  • 3 years ago

    Did you receive antibiotics to take after your surgery? This could be a c. Diff reaction--the strong antibiotics killed off the "good" bacteria in your gut and allowed the c. Differens guys to multiply like crazy.

    Call your doctor and get checked out. If it's c. Diff, the cure's just a course of pills.

  • Anonymous
    3 years ago

    Well, if you can't wait for real information from your doctor, I'll be happy to give you some information from somebody with absolute no medical knowledge at all, since you're so impatient. You have a deadly infection from Martian stool beetles. They are at this very moment gnawing away at your solar plexus and will have consumed your brain before you wake up tomorrow. You have no way to escape becoming a zombie beetle and eating beetle brains for eternity.

    There, isn't Yahoo Answers so much more useful than actually going to a doctor?

Still have questions? Get your answers by asking now.